# SDR SIMA200225402

- Difficulty date: September 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION A SCRATCH WAS DISCOVERED ON LEFT FUSELAGE FORWARD OF FRAME 26 AND BELOW STRINGER 18L.  BLENDED OUT SCRATCH AND PERFORMED AN EDDY CURRENT INSPECTION AND THICKNESS INSPECTION.  THICKNESS WAS DETERMINED TO BE BELOW SRM LIMITS.  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW EMB145 SRM 145/1142 REV 19 CHAPTER 53-22-01 FIG 201 AND STANDARD SRM PRACTICES.  (M)
